# SDR SCNA04009

- Difficulty date: June 12, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 9,885 hours, 4,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583315
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT EMERGENCY EXIT WINDOW LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER AMM 33-21-00, OPS CHECKS GOOD.
